EconPapers    
Economics at your fingertips  
 

Multiple periodic solutions for a class of second-order nonlinear neutral delay equations

Xiao-Bao Shu and Yuan-Tong Xu

Abstract and Applied Analysis, 2006, vol. 2006, 1-9

Abstract:

By means of a variational structure and Z 2 -group index theory, we obtain multiple periodic solutions to a class of second-order nonlinear neutral delay equations of the form x ″ ( t − τ ) + λ ( t ) f ( t , x ( t ) , x ( t − τ ) , x ( t − 2 τ ) ) = x ( t ) , λ ( t ) > 0 , τ > 0 .

Date: 2006
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2006/010252.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2006/010252.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:010252

DOI: 10.1155/AAA/2006/10252

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:010252